# SDR A6WA202304288586

- Difficulty date: April 28, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 43,186 hours, 41,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part serial: NSN
- Condition: Corroded
- Location: Fs409+128
- Part time: 43,186 hours, 41,625 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H PRESSURE FLOOR SILL PANEL FROM FS409+128 TO FS559 HAS MULTIPLE AREAS OF CORROSION . ***** AC HAS BEEN REMOVED FROM SERVICE ***** REPAIRED L/H PRESSURE FLOOR SILL PANEL FROM FS409+128 TO FS 559 REF  REO 601R-53-41-666 REV -- DATED 27-MAY-2008 AND REO 601R-53-41-3151 REV -- DATED 2023-04-15
